Illinois Journal of Mathematics

Positive weight homotopy types

Roy Douglas

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 4 (1983), 597-606.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046249

Digital Object Identifier
doi:10.1215/ijm/1256046249

Mathematical Reviews number (MathSciNet)
MR720095

Zentralblatt MATH identifier
0507.55011

Subjects
Primary: 55P62: Rational homotopy theory

Citation

Douglas, Roy. Positive weight homotopy types. Illinois J. Math. 27 (1983), no. 4, 597--606. doi:10.1215/ijm/1256046249. https://projecteuclid.org/euclid.ijm/1256046249


Export citation